Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
(919) 660-2500

Selected Grants

Collaborative Research: Nonlocal models of aggregation and dispersion awarded by National Science Foundation (Principal Investigator). 2018 to 2021

Collaborative Research: Kinetic Models of Aggregation and Dispersion awarded by National Science Foundation (Principal Investigator). 2015 to 2019

Efficient Numerical Methods for Viscous Incompressible Flows awarded by National Science Foundation (Principal Investigator). 2009 to 2012

Liu, J-G, and Xu, X. "Partial regularity of weak solutions to a PDE system with cubic nonlinearity (Accepted)." JOURNAL OF DIFFERENTIAL EQUATIONS 264.8 (April 15, 2018): 5489-5526. Full Text

Li, L, and Liu, JG. "p-Euler equations and p-Navier-Stokes equations (Accepted)." Journal of Differential Equations (January 1, 2018). Full Text

Li, L, Liu, J-G, and Lu, J. "Fractional Stochastic Differential Equations Satisfying Fluctuation-Dissipation Theorem." Journal of Statistical Physics 169.2 (October 2017): 316-339. Full Text Open Access Copy

Liu, J-G, Ma, Z, and Zhou, Z. "Explicit and Implicit TVD Schemes for Conservation Laws with Caputo Derivatives." Journal of Scientific Computing 72.1 (July 2017): 291-313. Full Text

Gao, Y, Ji, H, Liu, J-G, and Witelski, TP. "Global existence of solutions to a tear film model with locally elevated evaporation rates." Physica D: Nonlinear Phenomena 350 (July 2017): 13-25. Full Text

Gao, Y, Liu, J-G, and Lu, J. "Continuum Limit of a Mesoscopic Model with Elasticity of Step Motion on Vicinal Surfaces." Journal of Nonlinear Science 27.3 (June 2017): 873-926. Full Text Open Access Copy

Degond, P, Liu, J-G, and Pego, RL. "Coagulation–Fragmentation Model for Animal Group-Size Statistics." Journal of Nonlinear Science 27.2 (April 2017): 379-424. Full Text

Huang, H, and Liu, J-G. "Error estimate of a random particle blob method for the Keller-Segel equation." Mathematics of Computation 86.308 (February 15, 2017): 2719-2744. Full Text

Liu, J-G, and Wang, J. "Global existence for a thin film equation with subcritical mass." Discrete and Continuous Dynamical Systems - Series B 22.4 (February 2017): 1461-1492. Full Text

Degond, P, Herty, M, and Liu, J-G. "Mean-field games and model predictive control." Communications in Mathematical Sciences 15.5 (2017): 1403-1422. Full Text